# SDR FDEA201511053485

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 73,428 hours, 25,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK AT NR 2L DOOR UPPER HINGE CUT OUT.  CRACK BLENDED IAW SRM 52-10-01-1A & NDT CARRIED OUT TO ENSURE CRACK REMOVED IAW NTM 51-00-19 P16.  REPAIR CARRIED OUT TO UPPER HINGE CUT OUT ON L2 IAW SRM 52-10-02-2R-1 REPAIR 1.  OPEN HOLE HFEC INSPECTION CARRIED OUT ON ALL INITIAL FASTENER HOLES COMMON TO REPAIR AREA IAW NDT DMT 6, 51-00-16.  REFER TO JPF STAG SHEETS 1 - 5, 7 ITEMS.
